| Catalog Number |
5-10115 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) a visual or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determine the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Dhr investigation did not show issues related to complaint.
Event or Problem Description
It was reported that" on (b)(6) 2025, the doctor found cuff leakage when using on patient.Change new tube.There was no reported patient harm or consequence.".